Passa al contenuto
Percogesic Extra Strength Pain Relief | Aspirin Free Dual Action Relief | 40 Coated Caplets

Price:

12,01 €


Percogesic Extra Strength Pain Relief | Aspirin Free Dual Action Relief | 40 Coated Caplets

https://nutricity.co.it/shop/brswiyqoaqbro2la-percogesic-extra-strength-pain-relief-aspirin-free-dual-action-relief-40-coated-caplets-176414 https://nutricity.co.it/web/image/product.template/176414/image_1920?unique=60b0ce3

Stock Expiry Date*: 31-07-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Enhanced relief from aches and pain associated with colds, flu, fever, arthritis and more, as well as relieves runny noses and sneezing
  • Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription
  • Effective analgesic with enhanced pain relief
  • Pharmacist recommended, easy-to-swallow coated tablets
  • Contains 1 pack of Percogesic Extra Strength Tablets, 40 count

12,01 € 12.01 EUR 12,01 € Imposta inclusa

Not Available For Sale

(0,30 € / Units)

Displayed price includes all duties & taxes.

  • Marca
  • Sapore
  • Conteggio unità
  • Oggetto
  • Articolo Peso
  • Vantaggi del prodotto
  • Numero di articoli
  • Forma di dosaggio
  • Produttore
  • Gli ingredienti
  • Tipo di prodotto
  • Usi specifici per il prodotto
  • Principi attivi
  • Nome del modello
  • Udienza di destinazione
  • Contenuto netto
  • Nome del marchio
  • Gamma di età Descrizione
  • Tipo di contenitore
  • Numero parte del produttore
  • Numero del modello
  • Dimensioni articolo
  • Parte del corpo di uso mirato

Questa combinazione non esiste.

Contattaci
Acetaminofene
Gli ingredienti Ipromello, Magnesio Stearato, Acido stearico, Povidone, Cellulosa microcristallina, Diossido di titanio., Starch pregelatinized, FD&C Yellow #6 Alluminio Lake, Active Ingredients (in each caplet) - Purpose. Acetaminophen 500mg - Pain reliever/fever reducer. Diphenhydramine HCl 12.5mg - Antihistamine. Inactive Ingredients: Carnauba Wax, Polyethylene Glycol (PEG) 8000
Usi specifici per il prodotto F., Artrite
Principi attivi Acetaminofene, Difenidramina Hcl, Aspirina
Marca Percogesic
Sapore Non aromatizzato
Conteggio unità 40 Conte
Oggetto Tavole
Articolo Peso 0.11 Pounds
Vantaggi del prodotto Controllo della febbre
Numero di articoli 1
Forma di dosaggio Tavole
Produttore Prestige Consumer Healthcare
Tipo di prodotto Acetaminofene
Nome del modello Acetaminophen
Udienza di destinazione Unisex-Adults
Contenuto netto 40 Count
Nome del marchio Percogesic
Gamma di età Descrizione Adulto
Tipo di contenitore Bottiglia
Numero parte del produttore 7004970
Numero del modello 7004970
Dimensioni articolo 1.75 x 3.25 x 1.75 inches
Parte del corpo di uso mirato Corpo intero
  • Buy Four or More Offer

    Ottieni il 5% di sconto acquistando 4 o più articoli

  • Next Purchase Offer
    Ottieni il 5% di sconto sul tuo prossimo acquisto.
  • Ships From(Italy)
    Gli ordini vengono elaborati e spediti da Brooklyn, USA.
  • Delivery Offer(Italy)
    Spedizione gratuita su ordini idonei.
Delivery Detail
Stima dei tempi di consegna: 12-26 giorni (Internazionale).
3-6 giorni (Nazionale)
Safe Checkout
Checkout Sicuro Garantito
Return Policy

Garanzia di Reso di 30 Giorni
Acquisti supportati dalla fiducia con assistenza per il reso di 30 giorni.

Free Return Pickup
Ritiro per resi gratuito disponibile
Ci occuperemo dei resi direttamente dalla tua porta senza costi aggiuntivi.


Percogesic Extra Strength Pain Reliever Tablets, for enhanced relief of pain. The easy-to-swallow coated caplets give you enhanced relief from aches and pain associated with colds, flu, fever, arthritis and more. It also relieves runny noses and sneezing. Dual Action Relief. Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription. Don’t let pain get in your way! When aches and pain come your way, you can rely on Percogesic Extra Strength to give you the fast, effective relief you need to get out and get on with your day.

Important information

Ingredients

Active Ingredients (in each caplet) - Purpose. Acetaminophen 500mg - Pain reliever/fever reducer. Diphenhydramine HCl 12.5mg - Antihistamine. Inactive Ingredients: Carnauba Wax, FD&C Yellow #6 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol (PEG) 8000, Povidone, Pregelatinized Starch, Stearic Acid, Titanium Dioxide.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.75 x 3.25 x 1.75 inches; 1.76 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Avvertenza

Gli integratori alimentari non sono medicinali. I prodotti venduti su questo sito web non sono destinati a diagnosticare, trattare, curare o prevenire alcuna malattia. Se hai una condizione medica, consulta sempre un professionista sanitario qualificato prima dell'uso. I risultati individuali possono variare. Effettuando un ordine, accetti di rispettare le normative doganali del tuo paese. Copriamo i dazi e le tasse applicabili dove indicato.

*Informazioni sulla data di scadenza:
Si prega di notare che la data di scadenza può variare da lotto a lotto. Tuttavia, garantiamo che tutti i prodotti spediti ai nostri clienti hanno una durata di conservazione valida e non saranno scaduti al momento della consegna.